# SDR IPXA2022032280353

- Difficulty date: March 22, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 88,458 hours, 18,737 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** SMELLED FUMES COMING FROM THE GALLEY AREA THEN NOTICE A SLIGHT SMOKEY AIR, TURNED REFRIG SWITCH OFF, PULLED BOTH REFRIG AND HOT POT/OVEN BREAKERS, CALLED FLT CONTROL AND PER MAINT CONTROLL PULLED GALLEY BREAKER, PERFORMED QRH PROCEDURE NON-ALERT SMOKE/FIRE/FUMES CHECK LIST. WE BELIEVE IT WAS COMING FROM THE REFRIGR&R'D REFRIG W/REF TO MM 25-37-57. RESET C/B'S FOR GALLEY POWER & REFRIG PREVIOUSLY COLLARED. REFRIG OPS & TEMP OK PER MM 25-37-57. THIS CLEARS 776930.
